RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 5, Pages 47–59 (Mi fpm1757)  

Nonlinear nonlocal substitutions in functional integrals

V. V. Belokurovab, E. T. Shavgulidzea

a Lomonosov Moscow State University
b Institute for Nuclear Research, Russian Academy of Sciences, Moscow

Abstract: It is shown that nonlinear nonlocal substitutions in functional integrals lead to the need of integration over functional spaces that include functions with singularities. This makes it possible to formulate a quantum theory in cases where singularities are essential, e.g., in quantum cosmology. The proper accounting of singularities in functional integrals gives an additional unexpected effect, which we call “quantum restoration of broken symmetry.”

Full text: PDF file (134 kB)
References: PDF file   HTML file
UDC: 517

Citation: V. V. Belokurov, E. T. Shavgulidze, “Nonlinear nonlocal substitutions in functional integrals”, Fundam. Prikl. Mat., 21:5 (2016), 47–59

Citation in format AMSBIB
\Bibitem{BelSha16}
\by V.~V.~Belokurov, E.~T.~Shavgulidze
\paper Nonlinear nonlocal substitutions in functional integrals
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 5
\pages 47--59
\mathnet{http://mi.mathnet.ru/fpm1757}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1757
  • http://mi.mathnet.ru/eng/fpm/v21/i5/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:72
    Full text:41
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020